# SDR SWAA2012112009655

- Difficulty date: November 11, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT REAR SPAR, 5 INCHES INBOARD OF STAB STATION 129.50.  REMOVED AND REPLACED SKIN IAW SRM.
